# SDR REXA2021031900154

- Difficulty date: March 10, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 32,013 hours, 30,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31113
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 RBL9, I/B, O/B CLIPS  CRACKED AT FWD AND AFT FLOOR.	REMOVED CRACKED CLIPS AND REPLACED WITH NEW FABRICATED CLIPS. IAW 53-21-43 AND 51-24-16
